# SDR C8GA20090241

- Difficulty date: July 31, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE RT INBD FOREFLAP OTBD L/E REPAIR IS GOUGED.  REMOVED PREVIOUS REPAIR, FABRICATED DOUBLER FROM2024 T3 .063" DIM 14" X 4.875" FILLER 2024 T3 .050" DIM 14" X 4.5".  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
